Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Frequent severe cough before menstruation. Take antibiotics. Are these related?

when i get cough it always gets very serious i have to go straight to antibiotics . if I bychance eat something cheesy then it just gets worse. Also I have noticed it usually comes before my menstrual cycle.If i get delayed or so by even 2 days.Is that just co-incidence or its connected to the terrible dry cough i get
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
Your cheesy diet may cause you cough may be you are allergic to it but your menstruation has no relation with cough.
You should investigate the reason of having cough by blood test,X-ray chest or allergan test.
Repeated episode of dry cough needs a full course of antibiotics followed by some vitamin preparation to increase your immunity so that you can not get repeated infection.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor